A skin reaction after shaving, is it an allergic one?
Ok, so I don't know if this is common or not. Anytime I shave my legs I have this crazy reaction. It is so embarassing and I don't know how to fix it. It looks like I have razor burn all over my skin but I don't think that that is what it is. It gets really red and these bumps start to rise. It even causes white heds sometimes. I know it is common to see pores but this ridiculous and embarassing. Do I just have really sensitive skin. Please help.
You are most likely having an allergic reaction to whatever shaving cream or lotion you are applying to your legs, assuming you are using a safety razor. It is also possible that you do have extra-sensitive skin and the skin response is to mechanical irritation from the shaving device you are using. You might want to switch to a “non-allergenic” shaving cream/lotion product. On the mechanical side be sure to avoid using any razor that is not ultra-sharp.
Try using a different shaving gel. I get it sometimes and switched to just using dove soap to shave with because I react to everything else. Even then if I try to shave too often I still get a reaction.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.